The numerical integration of certain systems of nonlinear vibration theory
Doklady Akademii Nauk, Tome 186 (1969) no. 4, pp. 750-752
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_4_a2,
author = {M. K. Gavurin and V. G. Afonin},
title = {The numerical integration of certain systems of nonlinear vibration theory},
journal = {Doklady Akademii Nauk},
pages = {750--752},
year = {1969},
volume = {186},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_4_a2/}
}
M. K. Gavurin; V. G. Afonin. The numerical integration of certain systems of nonlinear vibration theory. Doklady Akademii Nauk, Tome 186 (1969) no. 4, pp. 750-752. http://geodesic.mathdoc.fr/item/DAN_1969_186_4_a2/